| Model Number |
GA-2009996 |
| Medical Device Problem Code |
Output below Specifications (3004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that console was found to be firing with a limited output (low power) during procedure.No error codes were displayed.It was noted that the fiber and the blast shield was changed but the issue persisted.The procedure was completed with this device with no patient complications.
Additional Manufacturer Narrative
D3 manufacturer email: (b)(4).